| Model Number |
IPN049000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/20/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "the doctor found the connector broken when using it on the patient.Then changed it to a new one." no injury, harm, or consequence reported.Patient condition reported as "fine".
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Additional Manufacturer Narrative
(b)(4).The customer returned one unit 5-16135 et tube, sher-i-bronch, rs, 35 fr for investigation.Only the tracheal swivel connector was returned.The et tube, suction catheters, bronchial swivel connector, and y connector were not returned.The returned connector was visually examined with and without magnification.Visual examination of the returned sample revealed that the tracheal swivel connector was broken on the 22mm side.The swivel connector is a component purchased from a supplier.A capa was previously opened to further investigate this issue.Corrective actions were implemented under the capa on 15apr2022 to prevent this issue from recurring.This sample was manufactured prior to the corrective actions.
Event or Problem Description
It was reported that "the doctor found connector broken when using on patient.Then changed new one." no injury, harm, or consequence reported.Patient condition reported as "fine".